# SDR AALA201711219052

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 56,718 hours, 21,282 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE FUEL ACTUATOR TRANSFER FAULT.  REPLACED THE SEQUENCE RELAY IAW AMM.  AIRCRAFT WAS GROUNDED.
